STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° CROSSFIRE INSERT 32 MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Model Number |
621-00-32E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/02/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's left hip was revised due to pain.A femoral head and poly insert were revised to a biolox head and sleeve, adm/ mdm poly insert, and mdm metal liner.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following device were also listed in this report: 32mm std v40 taper vit head; (b)(4).It cannot be determined which, if any of these device may have caused or contributed to the patient's experience.